MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.205S
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Part: 04.038.205s; lot: h538956; manufacturing date: january 17, 2018; manufacturing location: (b)(4); expiration date: december 31, 2027; noted nonconformances: n/a device history record (dhr) record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated screw 105mm sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown surgery on (b)(6) 2018, a trochanteric femoral nail advanced (tfna) fenestrated screw seemed misaligned and was difficult to insert on an unknown insertion handle.During extraction, the screw came off the handle and the threads of the screw were stripped; debris was left in the patient.The surgeon left the metal threads in the patient.Procedure outcome and patient status are unknown.This report is for a tfna fenestrated screw.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.
 
Event or Problem Description
12/10/2018: updated event description: it was reported that on october 17, 2018, during an unknown surgery a trochanteric femoral nail advanced fenestrated screw seemed misaligned and was difficult to insert on a screw inserter.During extraction, the screw came off the handle and the threads of the screw was stripped and debris was left in the patient.The surgeon left the metal threads in the patient.It was unknown if was surgical delay.Procedure and patient outcome is unknown.

Brand Name
TFNA FENESTRATED SCREW 105MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8027942
Report Number2939274-2018-54729
Device Sequence Number1352571
Product Code HSB
UDI-Device Identifier10886982098795
UDI-Public(01)10886982098795
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.205S
Device Catalogue Number04.038.205S
Device Lot NumberH538956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date12/10/2018
Patient Sequence Number1
Patient Age77 YR